# SDR ESUA119026

- Difficulty date: October 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N72LL
- Make and model: Lear 35A
- Aircraft serial: 275
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 25EN96
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, SECOND TURN DURING TAXI OPERATION, THE AIRCRAFT DID NOT RESPOND TO BRAKING OR STEERING.  AFTER REALIZING THAT THE AIRCRAFT WAS NOT RESPONDING DURING TAXI OPERATIONS, THE CREW ENGAGED THE EMERGENCY BRAKES TO STOP THE AIRCRAFT.  AT THIS TIME THE AIRCRAFT WHEELS WERE GOING OFF THE EDGE OF THE TAXIWAY.  AIRCRAFT CAME TO A COMPLETE STOP 2 TO 3 FEET OFF THE TAXING WAY.  MAINTENANCE HAS DETERMINED THAT THE LEFT SQUAK SWITCH WAS INTERMITTENT.  (101502)
